# SDR CA100127001

- Difficulty date: January 23, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Lear 35A
- Aircraft time: 18,414 hours
- Engine: Garrtt TFE7312
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 66003296
- Condition: Sheared
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, F
- Precautionary procedure: C

## Discrepancy

(CAN) ACFT WAS LEAVING AT ABOUT 0330AM.  AT THE THRESHOLD, PILOT STARTED TO PUSH THE THROTTLES FWD, WHEN HE NOTICED THAT AT 60  PERCENT N1 THE RT ENGINE WAS ABNORMAL, RETARDED THE THROTTLE AND THE ENGINE SHUTDOWN.  PILOT TRIED MULTIPLE RESTARTS, WITH NO SUCCESS. STARTER WOULD SPOOL TO 20 PERCENT, IGNITION WOULD LIGHT, BUT NO FUEL FLOW OR ITT RISE.  MX WAS SENT TO INVESTIGATE.  IT WAS FOUND THAT THE RT ENGINE THROTTLE CABLE INNER SHAFT WAS SHEARED AT ABOUT 6 INCHES FROM THE FCU QUADRANT.  NEW CABLE ORDERED FOR REPLACEMENT.  CORE TO BE SENT BACK TO MFG (EXCHANGE).
